# SDR AALA20160730006

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 89,324 hours, 41,065 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE ADJUSTED THE RIGHT MAIN LANDING GEAR PROXIMITY SENSOR IAW AMM 32-60-05. OPS CHECKED NORMAL.
